# SDR AALA201712159016

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 52,446 hours, 30,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Worn
- Location: Support Arm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. MAIN CABIN L1 DOOR HARD TO OPEN. REPLACED UPPER SUPPORT ARM FITTING PER MM 52-11-31-400-002-A.
